MathSciNet Relay Station
MathSciNet bibliographic data
MR2823052 46A16 (49N15 91G80)
Kupper, Michael; Svindland, Gregor Dual representation of monotone convex functions on $L\sp {0}$. Proc. Amer. Math. Soc. 139 (2011), no. 11, 4073–4086.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement